# SDR R61A201503030152

- Difficulty date: March 3, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N101HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000156
- Aircraft time: 21,660 hours, 16,758 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, LT CENTER SEAT TRACK AT FRAME 18 CLIP NUT PLATE CORRODED.  MAINTENANCE R & R LT CENTER SEAT TRACK IAW SRM 51-40-02, 51-41-01, 51-43-01.  PN 170-03264-001, SEAT TRACK. ACFT REMAINS UNTIL HEAVY CHECK IS COMPLETED.
